MAUDE Adverse Event Report: MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 2.5X24
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Stenosis (2263)
Date of Event 02/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned to manufacturer.
 
Event or Problem Description
The physician deployed the first stent (2.5x12) in the mid circumflex artery.He did not post dilate the stent, after stent placement.The stent placement was over a bend.Both the lad and circumflex had substantial disease through out.He then wanted to stent the distal circumflex artery.As he tried to pass the 2.5x24mm stent through the first stent, he managed to strip the second stent off the catheter.The two stents were both retrieved with a snare.Patient is stable not with a partially open circumflex.The circumflex before the intervention had about 70% blockage.Additional information received on feb 28, 2018.The length of the lesion was at least 36mm.The site was predilated prior to stent implantation.There was diffuse disease.The stent that was dislodged wasn't manipulated during prep.Sheath: 6fr.Guide catheter size: 6fr guide jl4.The balloon wasn't partially inflated.The inflation device was in the negative position while being advanced and removed.Status of the patient: stable.The target lesion was not successfully treated.
 
Additional Manufacturer Narrative
Type of reportable event was changed from "malfunction" to "serious injury".
 
Event or Problem Description
Information received on feb.27, 2018: · the device problem occurred during the procedure.· the product was stored as per labeling.· there was no injury to patient.

Brand Name
ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, 97775 08
IS  9777508
MDR Report Key7353054
Report Number3003084171-2018-00003
Device Sequence Number1741122
Product Code NIQ
UDI-Device Identifier07290107013567
UDI-Public07290107013567
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/30/2019
Device Model Number2.5X24
Device Catalogue NumberLUN250R24US01
Device Lot NumberLNRUS00053
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/27/2018
Supplement Date Received by Manufacturer03/29/2018
Initial Report FDA Received Date03/20/2018
Supplement Report FDA Received Date04/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;